# SDR ASAA0080208

- Difficulty date: March 24, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360281
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE AFT CARGO COMPARTMENT, TOP OF LONGERON 30 WAS FOUND CORRODED AT FS 1083-1129.  REMOVED CORROSION AND REPAIRED PER EA 5310-01806.  (M)
